Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

What are the causes for me to have severe vertigo, numbness in toes and feet and migraine ?

I am a 27 yr old white female that is 5 6 and weigh 270 lbs. over a year ago i started to experience severe vertigo ,off balance, numbness in toes and feet,and migraines! I have seen emt s,cardiologist s,neurologist s,chiropractor s,etc. i have had mri s,ct scans, blood work,ekg s,and still haven t found the problem! what is wrong? i cant live like this!
Asked On : Tue, 12 Jul 2011
Answers:  2 Views:  122
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
If you are on OC pills it could explain the constitution of symptoms you are suffering from. You could also be suffering from Vitamin B12 deficiency as well. Have you been tested for these. How about your blood pressure and blood sugar values.
Answered: Tue, 12 Jul 2011
I find this answer helpful
  User's Response
i am not on any OC meds. is it possible to suffer from vertigo 24/7 even tho i only get a migraine once in a while? also,my pinky and ring finger on my left hand is numb! could that be from the nerve and disc problem as well?
Answered: Wed, 13 Jul 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor